# SDR AALA202107297613

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 74,939 hours, 9,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR FLASHLIGHT HAS LOW BATTERY. REPLACED BATTERY WITH NEW IAW AMM 25-64-01, OPS CHECK GOOD.
